Equaline Ibuprofen, Infants', 50 mg, Oral Suspension, Berry Flavor

Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not freeze. Do not use if printed neckband is broken or missing. Misc: For ages 6 mos to 23 mos. Pain reliever/fever reducer (NSAID). Concentrated drops. Lasts up to 8 hours. No high fructose corn syrup. Use only with enclosed syringe. Compare to Motrin Infants' Drops active ingredients (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Motrin). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948/supervaluprivatebrands.com.